Skip to main content

Research Repository

Advanced Search

Cosmological Scattering Equations

Gomez, Humberto; Lipinski Jusinskas, Renann; Lipstein, Arthur

Cosmological Scattering Equations Thumbnail


Humberto Gomez

Renann Lipinski Jusinskas


We propose a worldsheet formula for tree-level correlation functions describing a scalar field with arbitrary mass and quartic self-interaction in de Sitter space, which is a simple model for inflationary cosmology. The correlation functions are located on the future boundary of the spacetime and are Fourier-transformed to momentum space. Our formula is supported on mass-deformed scattering equations involving conformal generators in momentum space and reduces to the CHY formula for ϕ^4 amplitudes in the flat space limit. Using the global residue theorem, we verify that it reproduces the Witten diagram expansion at four and six points, and sketch the extension to n points.


Gomez, H., Lipinski Jusinskas, R., & Lipstein, A. (2021). Cosmological Scattering Equations. Physical Review Letters, 127(25), Article 251604.

Journal Article Type Article
Acceptance Date Nov 29, 2021
Online Publication Date Dec 17, 2021
Publication Date 2021
Deposit Date Jan 4, 2022
Publicly Available Date Jan 5, 2022
Journal Physical Review Letters
Print ISSN 0031-9007
Electronic ISSN 1079-7114
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 127
Issue 25
Article Number 251604
Related Public URLs


Published Journal Article (430 Kb)

Publisher Licence URL

Copyright Statement
Published by the American Physical Society under the terms of the Creative Commons Attribution 4.0 International license. Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI. Funded by SCOAP3.

You might also like

Downloadable Citations